Graded quantum cluster algebras and an application to quantum Grassmannians

Grabowski, Jan and Launois, Stephane (2014) Graded quantum cluster algebras and an application to quantum Grassmannians. Proceedings of the London Mathematical Society, 109 (3). pp. 697-732. ISSN 0024-6115. (doi:https://doi.org/10.1112/plms/pdu018) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://plms.oxfordjournals.org/content/109/3/697
Item Type: Article
Projects: [UNSPECIFIED] Total positivity, quantised coordinate rings and Poisson geometry
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Q Science > QA Mathematics (inc Computing science) > QA165 Combinatorics
Q Science > QA Mathematics (inc Computing science) > QA171 Representation theory
Q Science > QA Mathematics (inc Computing science) > QA252 Lie algebras
Q Science > QA Mathematics (inc Computing science) > QA252 Lie algebras
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Stephane Launois
Date Deposited: 10 Nov 2014 11:14 UTC
Last Modified: 15 Jun 2015 13:02 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/44210 (The current URI for this page, for reference purposes)
  • Depositors only (login required):